# SDR FDEA201104301684

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 59,409 hours, 17,845 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER OTBD EDGE HAS GOUGE 1.5 IN. (1) HOLE FASTENER NO HAS EDGE DISTANCE. RT WING REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER, SHIM AND FILLER IAW EA 6-5750-145598 (OTBD FACE OF SPAR).
